MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS II HUMERAL STEM 9MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. UNIVERS II HUMERAL STEM 9MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UNIVERS II HUMERAL STEM 9MM
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 09/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.At this time the device remains in the patient.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by the patient that he had arthrex implants implanted in 2018.According to the implant card, the following devices were implanted: ar-9100-09p & ar-9148-21p.The patient was continuously experiencing very intense (unbearable) pain.The patient was treated several times by different doctors due to the pain.The results showed that the prosthesis position is too high and has only a small joint gap.Due to the constant friction, the patient now has a chronic infection.The second opinion of the doctors was that the removal of the entire shaft (not cemented) is necessary.However, this leads to the fact that the entire humerus must be completely damaged.

Brand Name
UNIVERS II HUMERAL STEM 9MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9155772
Report Number1220246-2019-01341
Device Sequence Number2157327
Product Code KWS
UDI-Device Identifier00888867057104
UDI-Public00888867057104
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERS II HUMERAL STEM 9MM
Device Catalogue NumberAR-9100-09P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/04/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;